Duke Mathematical Journal

Holomorphic cylinders with Lagrangian boundaries and Hamiltonian dynamics

Daniel Gatien and François Lalonde

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Article information

Source
Duke Math. J., Volume 102, Number 3 (2000), 485-511.

Dates
First available in Project Euclid: 17 August 2004

Permanent link to this document
https://projecteuclid.org/euclid.dmj/1092749340

Digital Object Identifier
doi:10.1215/S0012-7094-00-10236-0

Mathematical Reviews number (MathSciNet)
MR1756107

Zentralblatt MATH identifier
0966.37031

Subjects
Primary: 53D45: Gromov-Witten invariants, quantum cohomology, Frobenius manifolds [See also 14N35]
Secondary: 32Q65: Pseudoholomorphic curves 37J05: General theory, relations with symplectic geometry and topology

Citation

Gatien, Daniel; Lalonde, François. Holomorphic cylinders with Lagrangian boundaries and Hamiltonian dynamics. Duke Math. J. 102 (2000), no. 3, 485--511. doi:10.1215/S0012-7094-00-10236-0. https://projecteuclid.org/euclid.dmj/1092749340


Export citation

References

  • M. Audin, Quelques remarques sur les surfaces lagrangiennes de Givental$^\prime$, J. Geom. Phys. 7 (1990), 583--598.
  • M. Audin and J. Lafontaine, eds., Holomorphic Curves in Symplectic Geometry, Progr. Math. 117, Birkhäuser, Basel, 1994.
  • M. Audin, F. Lalonde, and L. Polterovich, ``Symplectic rigidity: Lagrangian submanifolds'' in Holomorphic Curves in Symplectic Geometry, Progr. Math. 117, Birkhäuser, Basel, 1994, 271--321.
  • M. Gromov, Pseudoholomorphic curves in symplectic manifolds, Invent. Math. 82 (1985), 307--347.
  • --------, Partial Differential Relations, Ergeb. Math. Grenzgeb. (3) 9, Springer, Berlin, 1986.
  • H. Hofer, V. Lizan, and J.-C. Sikorav, On genericity for holomorphic curves in four-dimensional almost-complex manifolds, J. Geom. Anal. 7 (1997), 149--159.
  • H. Hofer and C. Viterbo, The Weinstein conjecture in cotangent bundles and related results, Ann. Scuola Norm. Sup. Pisa Cl. Sci. (4) 15 (1988), 411--445.
  • --. --. --. --., The Weinstein conjecture in the presence of holomorphic spheres, Comm. Pure Appl. Math. 45 (1992), 583--622.
  • H. Hofer and E. Zehnder, Symplectic Invariants and Hamiltonian Dynamics, Birkhäuser Adv. Texts Basler Lehrbücher, Birkhäuser, Basel, 1994.
  • F. Lalonde, Suppression lagrangienne de points doubles et rigidité symplectique, J. Differential Geom. 36 (1992), 747--764.
  • L. Lempert, ``Complex structures on the tangent bundle of Riemannian manifolds'' in Complex Analysis and Geometry, Univ. Ser. Math., Plenum, New York, 1993, 235--251.
  • D. McDuff, Examples of symplectic structures, Invent. Math. 89 (1987), 13--36.
  • --. --. --. --., Symplectic manifolds with contact type boundaries, Invent. Math. 103 (1991), 651--671.
  • D. McDuff and D. Salamon, J-Holomorphic Curves and Quantum Cohomology, Univ. Lecture Ser. 6, Amer. Math. Soc., Providence, 1994.
  • Y.-G. Oh, Removal of boundary singularities of pseudo-holomorphic curves with Lagrangian boundary conditions, Comm. Pure Appl. Math. 45 (1992), 121--139.
  • J.-C. Sikorav, ``Some properties of holomorphic curves in almost complex manifolds'' in Holomorphic Curves in Symplectic Geometry, Progr. Math. 117, Birkhäuser, Basel, 1994, 165--189.
  • S. Smale, An infinite dimensional version of Sard's theorem, Amer. J. Math. 87 (1965), 861--866.
  • R. Szöke, Complex structures on tangent bundles of Riemannian manifolds, Math. Ann. 291 (1991), 409--428.
  • I. N. Vekua, Generalized Analytic Functions, Internat. Ser. Monogr. Pure Appl. Math. 25, Pergamon Press, Oxford, 1962.
  • W. L. Wendland, Elliptic Systems in the Plane, Monogr. Stud. Math. 3, Pitman, Boston, 1979.